# SDR FDEA200912144440

- Difficulty date: December 14, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 62,395 hours, 13,288 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - LT WING OTBD FLAP OTBD HINGE (WING SIDE) BARREL NUT NR 7 HOLE   LWR SURFACE.   REWORKED FOUND WITHIN LIMIT IAW DWG ARC0503   SHEET 2 REV BG AND CMM 57-44-09 FIG 601 REV 15.
